# SDR SWAA2018043021552

- Difficulty date: March 22, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N715SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27849
- Aircraft time: 69,145 hours, 40,691 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 147A85068
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY DOOR CREASE BEAM CORRODED BETWEEN BS 960 TO BS 990.  R&R CREASE BEAM IAW SRM AND DWG.
